# SDR SWIA200516011

- Difficulty date: December 15, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 11,691 hours, 9,088 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 CARGO DETECTOR (SMOKE) INOP.   REPLACED NR 1 CARGO SMOKE DETECTOR IAW 26-15-0.  OPERATIONAL CHECK GOOD.
